Title: On lower bounds on the size of designs in compact symmetric spaces of rank 1
Authors: Boyvalenkov, P ×
Nikova, Svetla #
Issue Date: Jan-1997
Publisher: Birkhauser verlag ag
Series Title: Archiv der mathematik vol:68 issue:1 pages:81-88
Abstract: The concept of t-designs in compact symmetric spaces of rank 1 is a generalization of the theory of classical t-designs. In this paper we obtain new lower bounds on the cardinality of designs in projective compact symmetric spaces of rank 1. With one exception our bounds are the first improvements of the classical bounds by more than one. We use the linear programming technique and follow the approach we have proposed for spherical codes and designs. Some examples are shown and compared with the classical bounds.
ISSN: 0003-889X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science